Advertisement

Approximate Z-number Evaluation Based on Categorical Sets of Probability Distributions

  • Saied Tadayon
  • Bijan Tadayon
Chapter
Part of the Studies in Fuzziness and Soft Computing book series (STUDFUZZ, volume 317)

Abstract

In this chapter, we present a method for approximate evaluation of Zadeh’s Z-numbers using category sets of probability distributions corresponding to similar certainty measures.

Notes

Acknowledgment

We are very grateful to Prof. Lotfi A. Zadeh for his mentorship and encouragement and to Ms. Ixel Chavez for all her help.

References

  1. 1.
    Zadeh, L.A.: A note on Z-numbers. Inf. Sci. 181, 2923–2932 (2011)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Yager, R.: On Z-valuations using Zadeh’s Z-numbers. Int. J. Intell. Syst. 27(3), 259–278 (2012)CrossRefGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Z Advanced ComputingPotomacUSA

Personalised recommendations